# SDR SWAA2013022513023

- Difficulty date: February 14, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,909 hours, 12,224 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING)  COVE SEAL SUPPORT ANGLE CRACKED ABOVE NR 2 PYLON AFT TIP.  REMOVED ANGLE PER SRM.
